Alerdes oral solution 0.5mg / ml 60ml

SymPhar Sp. z oo


£14.99 £20.00




  • Antihistamine Alerdes oral solution 0.5 mg / ml. For its therapeutic effect corresponds to the active substance - desloratadine. Importantly, the drug does not cause drowsiness.

Composition:
1ml solution containing the active substance desloratadine - 0.5mg and other ingredients: sodium citrate, sorbitol liquid, sucralose, citric acid anhydrous, propylene glycol, hypromellose, flavor Tutti Frutti liquid, purified water.

Action:
In people who suffer from allergy symptoms - inflammation of the nasal mucosa or hives - it is recommended to use the drug Alerdes. Contained in the active substance - desloratadine is characterized by the action of antihistamine. The product helps to control the allergic reaction and its symptoms, allows it to function normally during the day and facilitates a restful sleep at night.

Use:
The drug Alerdes oral solution 0.5mg / ml indicated for the relief of symptoms associated with allergic rhinitis (eg. Allergic to dust mites, hay fever) - itching of the nose and palate, nasal discharge, redness and watering of the eyes. Indication of use are also symptoms of urticaria and itching. For use in adults, adolescents and children over 6 years of age.

Additional information:
Consult your doctor if you have kidney problems. This medicine contains sorbitol. Keep out of reach of children, at room temperature.

Contraindications
not be used in case of hypersensitivity to the active ingredient (desloratadine) and the excipients contained in the medicament, and to loratadine. Do not use in children under 6 years of age, pregnant women and lactating mothers.

Undesirable effects:
Side effects that may occur during treatment: often - fatigue, headache, dry mouth; very rarely - severe allergic reactions, rapid heartbeat, dizziness, vomiting, nausea, anxiety linked to hyperactivity movement, muscle aches, abdominal pain, upset stomach, rash, hallucinations, drowsiness, hepatitis, irregular heartbeat, palpitations, diarrhea , insomnia, seizures, abnormal liver function tests; not known - unusual weakness, yellowing of the skin (and / or eye), skin sensitivity to ultraviolet rays and sun, a change in the way the heartbeat.

Dosage:
Use orally, as prescribed. The drug can be taken with or without him. The dose to swallow and drink plenty of water. Children from 6 to 11 years old: daily dose - 5 ml (2.5 mg). Your doctor may increase or decrease the dose if you are overweight or underweight. Children over 12 years of age, adolescents, adults: daily dose - 10 ml (5 mg). The solution is to measure the supplied syringe. Without consulting a doctor should not be used longer than 10 days. After 3 days of treatment with the symptoms do not subside or be aggravated, you should go to the control of the doctor.